# SDR UPS99428478

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Condition: Discharged
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-W/E, CREW ENTRY DOOR AFT EMERGENCY LIGHT INOP.  ALSO, THE EMERGENCY LIGHT AFT OF THE UPPER DECK STAIR IS INOP.  REPLACED LIGHT ASSY WITH BATTERY PACK.  SYSTEM OPS CK GOOD REF 3317 P204.
